# SDR ASAA0380263

- Difficulty date: March 12, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND DURING C-CHECK, AFT CARGO BAY LOWER DOOR BEAM EDGE CORRODED ON HORIZONTAL LEG.  REPLACED LOWER BEAM PER SRM 51-30-2 AND 30-6. (M)
